# SDR 2019FA0000413

- Difficulty date: December 18, 2019
- Submitted: December 18, 2019
- Operation: General aviation
- Aircraft: N302PB
- Make and model: Pilats PC1245
- Aircraft serial: 302
- Aircraft time: 6,350 hours, 4,690 cycles
- System (JASC): 3030 · Pitot/Static Anti-Ice System
- Part: Heater
- Condition: Faulted
- Location: Aoa
- Part time: 6,350 hours
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

CREW REPORTED AOA PROBE HEAT INOPERATIVE. INVESTIGATED AND FOUND PROBE HEAT INOPERATIVE.
